# SDR UPS03841092

- Difficulty date: July 23, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3755822515N
- Condition: Cracked
- Location: Fwd. Lower Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  CRACKED BATH TUB FITTING STATION 320 BETWEEN LONG 28L AND 29L.  REMOVED AND REPLACED FITTING IAW DWG 3755822 AND SRM 53-2-0 FIG 2D.
